promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthWomen's Health · 9 years ago

Please answer. best answer to be chosen?

Ok I have a dr appt tomorrow. I don't have an std. I have had alot of head achs lately, a lower back ach, yesterday my right ovary hurt, sometimes evening nausea, and today a thick discharge, some of it was almost the color of urin. I am on birth control pills, missed 4 this month its my 3rd pack. and yes was with my husband. I have a dr. appt tomorrow and was curiouse what you thought it could be. i had brownish discharge recently for 5 days like old blood after missinf those pills.

4 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    Sounds like you have a nasty infection. Call the Doc back and see if they can work you in today. If it is in your ovary it could result in scarring of the ovary and fallopian tube possibly making you sterile.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    9 years ago

    maybe it is just your body still adjusting to the pills. I know for me, my body takes a while to adjust. I also have similar symptoms while I was on the pill. I wouldn't worry too much, but it is best you make sure you feel okay and evrything is cool by the DR.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    9 years ago

    You seem to have either an infection or ovarian cyst. Go to the Dr asap to get that checked.

    • Commenter avatarLogin to reply the answers
  • 9 years ago

    No clue, but get that nipped in the bud quickly!

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.